NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"I use to see my period once a month, but after taking 2 doses of noristrates my period changes to two in a month. what is the medicine that will make my period back to normal that is one per month ? "

    User Avatar
    A 28 years year old female asked:
    2 years ago
    I use to see my period once a month, but after taking 2 doses of noristrates my period changes to two in a month. what is the medicine that will make my period back to normal that is one per month ?
    Dr. Aji B answered:
    2 years ago
    Good evening! u don't need to be worry urself.the reason why u are menstruating twice in a month is because of increase in body hormone cause by the noristerat.As soon as the concentration is declining in ur system,then ur normal menses will resume. thanks
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app